مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Journal Paper

Paper Information

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

824
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

THE EXISTENCE OF PERIODIC SOLUTION FOR CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATION

Pages

  1-8

Keywords

Not Registered.

Abstract

 In this paper, the periodic solution for certain nonlinear third order differential equation is studied and using implicit function theorem the existence of one periodic solution is proved. Then in the particular cases certain equations are solved with graphical methods' and approximation. It's interesting to note that periodic solution of the. above equation has a vast application in engineering and physics. We only used the mathematical model for brakes of heavy vehicle.

Cites

  • No record.
  • References

    Cite

    APA: Copy

    HESHMATI, GH.SH., & MEHRI, BAHMAN. (2001). THE EXISTENCE OF PERIODIC SOLUTION FOR CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATION. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN), 35(1 (71)), 1-8. SID. https://sid.ir/paper/14138/en

    Vancouver: Copy

    HESHMATI GH.SH., MEHRI BAHMAN. THE EXISTENCE OF PERIODIC SOLUTION FOR CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATION. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN)[Internet]. 2001;35(1 (71)):1-8. Available from: https://sid.ir/paper/14138/en

    IEEE: Copy

    GH.SH. HESHMATI, and BAHMAN MEHRI, “THE EXISTENCE OF PERIODIC SOLUTION FOR CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATION,” JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN), vol. 35, no. 1 (71), pp. 1–8, 2001, [Online]. Available: https://sid.ir/paper/14138/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button